# SDR AALA20170216010

- Difficulty date: February 14, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N967TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53617
- Aircraft time: 49,394 hours, 24,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 21981
- Condition: Discharged
- Location: Cabin
- Part time: 10,309 hours, 5,766 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. EMERGENCY LIGHTING BATTERY PACK BETWEEN FUSELAGE STATION 800 AND 900 FAILED TEST. REMOVED AND REPLACED BATTERY PACK. OPERATIONAL CHECK GOOD. REF AALA20170214014
